Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Amenability of function spaces on thick subsemigroups


Author: H. D. Junghenn
Journal: Proc. Amer. Math. Soc. 75 (1979), 37-41
MSC: Primary 43A07
DOI: https://doi.org/10.1090/S0002-9939-1979-0529208-0
MathSciNet review: 529208
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let F be a translation invariant left introverted algebra of bounded continuous real-valued functions on a semigroup S. Various equivalent versions of the notion of F-left thickness of a subsemigroup T are presented, and the relationship between the left amenability of F and that of $ F{\vert _T}$ is examined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07

Retrieve articles in all journals with MSC: 43A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529208-0
Keywords: Semigroup, left invariant mean, F-left thick subset, left amenable
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society